# SDR DLL16950803

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 953
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OVERHAUL STRINGER 32 AT LOWER SIDE OF SKIN ATTACH FLANGE (FS 953) WAS FOUND CORRODED.  INSTALLED NEW SECTION OF STRINGER WITH SPLICE REPAIR PER SRM 53-13-00, FIG. 804.
